Interesting. I have had Aspartame poisoning as well as my cousin. Defined by seeing bright flashes of pure white light out of the side of the eye. My cousin also has creeping rash from the feet and traveling up to the thighs. Since stopping all artificial sweetener except Setvia, the lights have stopped and her rash is subsiding after only about 3 days.. Where can I find more info on the MS mimic?? ----- Original Message ----- From: "hughman1" <[email protected]> To: <[email protected]> Sent: Sunday, April 18, 2004 12:04 PM Subject: Re: CS>Dengue Fever
> Aspartame poisoning mimics MS. > > > -- > The Silver List is a moderated forum for discussing Colloidal Silver. > > Instructions for unsubscribing are posted at: http://silverlist.org > > To post, address your message to: [email protected] > Silver List archive: http://escribe.com/health/thesilverlist/index.html > > Address Off-Topic messages to: [email protected] > OT Archive: http://escribe.com/health/silverofftopiclist/index.html > > List maintainer: Mike Devour <[email protected]> >

